Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#258063] of David B. Dunson

search arxiv.org.

Papers Published

  1. Pennell, ML; Dunson, DB, Fitting semiparametric random effects models to large data sets., Biostatistics (Oxford, England), vol. 8 no. 4 (October, 2007), pp. 821-834, ISSN 1465-4644 [doi]
    (last updated on 2019/05/24)

    Abstract:
    For large data sets, it can be difficult or impossible to fit models with random effects using standard algorithms due to memory limitations or high computational burdens. In addition, it would be advantageous to use the abundant information to relax assumptions, such as normality of random effects. Motivated by data from an epidemiologic study of childhood growth, we propose a 2-stage method for fitting semiparametric random effects models to longitudinal data with many subjects. In the first stage, we use a multivariate clustering method to identify G<

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320